# SDR 99ZZZX2054

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: AOG Aircraft Service Inc, repair station A83R661J
- Aircraft: N945CE
- Make and model: Braero HS125700A
- Aircraft serial: 257137
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Corroded
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC HOSE CORROSION OF SWAGE AT METAL BRAID.  EARLY SB 29-35 ADDRESSED THIS WITH A DIFFERENT HOSE MANUFACTURE.  SUBMITTER STATED IT IS NOW HAPPENING WITH THE DUNLOP HOSES.
